# SDR REXA2012100900979

- Difficulty date: October 9, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 10,469 hours, 6,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING ASSEMBLY IN FRONT OF LEFT FWD GALLEY CARTS, NEEDS TO BE REPLACED.  REMOVED AND REPLACED EMERGENCY FLOOR TRACK LIGHTING ASSEMBLY IN FRONT OF LEFT FWD GALLEY IAW AMM 33-51-01.  ALL CHECKS GOOD.  PN'S ON/OFF PL88-900LH00, PL88-930LH05.
